# SDR IXXA20170320164

- Difficulty date: March 2, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PLATE STRAP LBL 70 BS 1483 CORRODED. BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIGURE 101, DETAIL II.  FABRICATED A NEW STRAP IAW DRAWING 368-53-16-94372.
